# SDR AALA20110226SFO01

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 31,302 hours, 13,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 16 TO 20 ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT STATION 727C.  OPC CHECK NORMAL.
